# SDR REXA2025020400118

- Difficulty date: February 2, 2025
- Submitted: February 4, 2025
- Operation: Air carrier
- Aircraft: N348PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15348
- Aircraft time: 22,063 hours, 17,040 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Relay
- Part number: M8353617002L
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING FIRST FLIGHT OF DAY CHECKS, EMERGENCY LIGHTS DID NOT TURN ON.   R/R RELAY K198 IAW AMM 33-51-19. OPS CHECK GOOD. A/C OK FOR SVC
